# SDR DHL9880637C

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT BAGGAGE COMPT LT SIDE TUNNEL AT STA 1280 L-1 CORROSION ON VERTICAL SUPPORT UNDER ANCHOR NUTS.  REMOVED FITTING AND REPLACED PER DWG 3773077 AND SRM 51-1-20.
